Effective diophantine approximation on 𝔾 m
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 1, p. 61-89
@article{ASNSP_1993_4_20_1_61_0,
     author = {Bombieri, Enrico},
     title = {Effective diophantine approximation on $\mathbb {G}\_m$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {1},
     year = {1993},
     pages = {61-89},
     zbl = {0774.11034},
     mrnumber = {1215999},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_1_61_0}
}
Bombieri, Enrico. Effective diophantine approximation on $\mathbb {G}_m$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 1, pp. 61-89. http://www.numdam.org/item/ASNSP_1993_4_20_1_61_0/

[Ba] A. Baker, Transcendental Number Theory, Cambridge Univ. Press, Cambridge 1975. | MR 422171 | Zbl 0297.10013

[Ba2] A. Baker, Rational approximations to certain algebraic numbers, Quart. J. Math. Oxford, 15 (1964), 375-383. | MR 171750 | Zbl 0222.10036

[Ba3] A. Baker, Recent advances in transcendence theory, Proceedings of the International Conference in Number Theory, Moscow 14-18 September 1971, Moscow 1973, 67-69. | MR 332669 | Zbl 0291.10027

[Ba-W] A. Baker - G. Wüstholz, Logarithmic Forms and Group Varieties, submitted for publication.

[Bo] E. Bombieri, On the Thue-Siegel theorem, Acta Math., 148 (1982), 255-296. | MR 666113 | Zbl 0505.10015

[Bo2] E. Bombieri, Lectures on the Thue Principle, Analytic Number Theory and Diophantine Problems, Progr. Math. 70, A.C. Adolphson, J.B. Conrey, A. Ghosh, R.I. Yager ed., Birkhäuser 1987, 15-52. | MR 1018368 | Zbl 0629.10025

[Bo-M] E. Bombieri - J. Mueller, On effective measures of irrationality for √a/b and related numbers, J. Reine Angew. Math., 342 (1983), 173-196. | Zbl 0516.10024

[Bo-V] E. Bombieri - J. Vaaler, On Siegel's Lemma, Invent. Math., 73 (1983), 11-32. Addendum, ibidem, 75 (1984), 177. | MR 707346 | Zbl 0533.10030

[C] G.V. Chudnovsky, On the method of Thue-Siegel, Ann. of Math., 117 (1983), 325-382. | MR 690849 | Zbl 0518.10038

[Do] E. Dobrowolski, On the maximum modulus of conjugates of an algebraic integer, Bull. Acad. Polon. Sci., 26 (1978), 291-292. | MR 491585 | Zbl 0393.12003

[Dy] F. Dyson, The approximation to algebraic numbers by rationals, Acta Math., 79 (1947), 225-240. | MR 23854 | Zbl 0030.02101

[F] N.I. Feldman, An effective refinement in the exponent in Liouville's theorem (Russian), Izv. Akad. Nauk SSSR Ser. Mat., 35 (1971), 985-1002. | MR 289418 | Zbl 0259.10031

[G] A.O. Gelfond, Transcendental and algebraic numbers. English translation by L.F. Boron, Dover Publications Inc., New York 1960. | MR 111736 | Zbl 0090.26103

[G-P] K. Györy - Z.Z. Papp, Norm form equations and explicit lower bounds for linear forms with algebraic coefficients, Studies in Pure Mathematics (to the memory of Paul Turán), Akadémiai Kiadó, Budapest and Birkhäuser Verlag, Basel 1983, 245-257. | MR 820227 | Zbl 0518.10020

[H] S. Hyyrö, Über rationale Näherungswerte algebraischer Zahlen, Ann. Acad. Sci. Fenn. Ser. A I Math., 376 (1965), 1-15. | MR 186627 | Zbl 0131.04801

[M] K. Mahler, Zur Approximation algebraischer Zahlen (I). Über den grössten Primteiler binärer Formen, Math. Ann., 107 (1933), 691-730. | JFM 59.0220.01 | MR 1512822 | Zbl 0006.10502

[S] C.L. Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuß. Akad. Wissen. Phys.-Math. Kl. (1929) 1, 1-70.Also Gesammelte Abhandlungen, Springer-Verlag, Berlin-Heidelberg -New York 1966, Bd. I, 209-274. | JFM 56.0180.05

[S2] C.L. Siegel, The integer solutions of the equation y2 = ax n + bxn-1 + ... + k, J. London Math. Soc., 1 (1926), 66-68. | JFM 52.0149.02

[S3] C.L. Siegel, Abschätzung von Einheiten, Nachr. Akad. Wiss. Göttingen, Math.- Phys. Kl. (1969), 9, 71-86. | MR 249395 | Zbl 0186.36703

[St] H.M. Stark, Further advances in the theory of linear forms in logarithms, Diophantine Approximation and Its Applications, Charles F. Osgood ed., Academic Press, New York and London 1973, 255-293. | MR 352016 | Zbl 0264.10023

[S-V] T. Struppeck - J.D. Vaaler, Inequalities for heights of algebraic subspaces and the Thue-Siegel Principle, Analytic Number Theory, Proceedings of a Conference in Honor of Paul T. Bateman, B.C. Berndt, H.G. Diamond, H. Halberstam, A. Hildebrand ed., Progr. Math. 85, Birkhäuser Boston, Boston 1990, 493-528. | MR 1084199 | Zbl 0722.11033

[T] A. Thue, Über Annäherungswerte algebraischer Zahlen, J. Reine Angew. Math., 135 (1909), 284-305. | JFM 40.0265.01

[T2] A. Thue, Berechnung aller Lösungen gewisser Gleichungen von der Form axr - byr = f, Videnskabs-Selskabets Skrifter, I. Math.-Naturv. Kl., 4, 9S, Christiania 1918. | JFM 46.1448.07

[V] C. Viola, On Dyson's Lemma, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., (4) 12 (1985), 105-135. | Numdam | MR 818804 | Zbl 0596.10032